Use este identificador para citar ou linkar para este item: http://repositoriosenaiba.fieb.org.br/handle/fieb/632
Título: Self-affinity and nonextensivity of sunspots
Título(s) alternativo(s): Physics Letters A
Autor(es): Moret, M. A.
Palavras-chave: Tsallis statistics
Nonlinear Fokker–Planck equation
Long-tail distributions
Data do documento: 2014
Citação: MORET, M. A. Self-affinity and nonextensivity of sunspots. Physics Letters A, Amsterdam, v.378, p. 494-496, 2014.
Resumo: In this paper we study the time series of sunspots by using two different approaches, analyzing its self-affine behavior and studying its distribution. The long-range correlation exponent α has been calculated via Detrended Fluctuation Analysis and the power law vanishes to values greater than 11 years. On the other hand, the distribution of the sunspots obeys a q-exponential decay that suggests a non-extensive behavior. This observed characteristic seems to take an alternative interpretation of the sunspots dynamics. The present findings suggest us to propose a dynamic model of sunspots formation based on a nonlinear Fokker–Planck equation. Therefore its dynamic process follows the generalized thermostatistical formalism.
URI: http://repositoriosenaiba.fieb.org.br/handle/fieb/632
Aparece nas coleções:Artigos Publicados em Periódicos (PPG MCTI)

Arquivos associados a este item:
Arquivo Descrição TamanhoFormato 
Self-affinity and ....pdf215.73 kBAdobe PDFVisualizar/Abrir


Os itens no repositório estão protegidos por copyright, com todos os direitos reservados, salvo quando é indicado o contrário.